RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2010, том 15, выпуск 2-3, страницы 354–377 (Mi rcd501)  

On the 75th birthday of Professor L.P. Shilnikov

Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation

G. A. Leonov, O. A. Kuznetsova

Faculty of Mathematics and Mechanics, St. Petersburg State University, Universitetsky pr. 28, St.Petersburg 198504, Russia

Аннотация: In the present work the methods of computation of Lyapunov quantities and localization of limit cycles are demonstrated. These methods are applied to investigation of quadratic systems with small and large limit cycles. The expressions for the first five Lyapunov quantities for general Lienard system are obtained. By the transformation of quadratic system to Lienard system and the method of asymptotical integration, quadratic systems with large limit cycles are investigated. The domain of parameters of quadratic systems, for which four limit cycles can be obtained, is determined.

Ключевые слова: Hilbert’s 16-th problem, small and large limit cycles, Lyapunov quantities, symbolic computation, localization of limit cycles, quadratic system, Lienard system

Тип публикации: Personalia
MSC: 34C07
Поступила в редакцию: 16.11.2009
Принята в печать:01.03.2010
Язык публикации: английский

Образец цитирования: G. A. Leonov, O. A. Kuznetsova, “Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation”, Regul. Chaotic Dyn., 15:2-3 (2010), 354–377

Цитирование в формате AMSBIB
\RBibitem{LeoKuz10}
\by G.~A.~Leonov, O.~A.~Kuznetsova
\paper Lyapunov quantities and limit cycles of two-dimensional dynamical systems. Analytical methods and symbolic computation
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 2-3
\pages 354--377
\mathnet{http://mi.mathnet.ru/rcd501}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd501
  • http://mi.mathnet.ru/rus/rcd/v15/i2/p354

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020